# SDR C2XA04CL035

- Difficulty date: April 15, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 3634001025
- Condition: Seized
- Location: Right  Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2221, THE CREW REPORTED A FLAP FAIL IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT FLAP NR 4 FLEX SHAFT.  OPERATIONAL CHECKS WERE GOOD.
